Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
1

A Supplement for the Article "Limit Cycle for a Class of Bio-Chemical Reaction with Many Molecule"

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 01,2002, Pages 1-4, Dol:

2

A Prey-Predator System Model with Sexual Favoritism

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 01,2002, Pages 5-11, Dol:

3

Stability and Persistence of n-Species Food Chain Systems

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 01,2002, Pages 12-20, Dol:

4

Global Attractivity and Oscillation in a Kind of Nicholsons Blowflies

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 01,2002, Pages 21-26, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn